# SDR USAA2012050900004

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 57,238 hours, 37,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK IN FUSELAGE FRAME AT BS 500F, S20R AT FEEDER CABLE HOLE.  REPAIRED FUSELAGE FRAME AT BS 500F, S20R IAW B737 SRM 53-00-07 P.B. 2; REPAIR 13.
